# SDR NWAA09679759

- Difficulty date: February 28, 2009
- Submitted: March 9, 2009
- Operation: Air carrier
- Aircraft: N759NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47287
- Aircraft time: 89,148 hours, 80,114 cycles
- Engine: Pwa JT8D15A
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Sys
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF ENGINE NR 1 WAS SLOW TO REACH TAKEOFF POWER.  DURING ROTATION AND CLIMB, ENG NR 1 EPR BEGAN TO DETERIORATE.  ENGINE NR 1 FUEL FLOW WAS HIGHER THAN ENGINE NR 2.  FLIGHT CREW RETURNED ACFT TO DEPARTURE AIRPORT.  DURING MX GROUND RUN SLIGHT FUEL MIST NOTED OUT EXHAUST.  DURING SNAP EXCEL, HEAVY WHITE SMOKE OUT EXHAUST WAS NOTED.  AFTER ENGINE SHUTDOWN FOUND FUEL PUDDLES IN TAIL PIPE.  ENGINE REPLACED.  (K)
